Kokuritsu Iyakuhin Shokuhin Eisei Kenkyujo hokoku = Bulletin of National Institute of Health Sciences · 2011
[Current movements of four serious adverse events induced by medicinal drugs based on spontaneous reports in Japan].
Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sudo Chie, Azuma Yu-ichiro, Maekawa Keiko, Kaniwa Nahoko, Sai Kimie, Saito Yoshiro
Аннотация
Spontaneous reports on suspected serious adverse events caused by medicines from manufacturing/distributing pharmaceutical companies or medical institutions/pharmacies are regulated by the Pharmaceutical Affairs Law of Japan, and this system is important for post-marketing safety features. Although causal relationship between the medicine and the adverse event is not evaluated, and one incidence may be redundantly reported, this information would be useful to roughly grasp the current movements of drug-related serious adverse events, We searched open-source data of the spontaneous reports publicized by Pharmaceutical and Medical Devices Agency for 4 serious adverse events (interstitial lung disease, rhabdomyolysis, anaphylaxis, and Stevens-Johnson syndrome/toxic epidermal necrolysis) from 2004 to 2010 fiscal year (for 2010, from April 1 st to January 31th). Major drug-classes suspected to the adverse events were antineoplastics for interstitial lung disease, hyperlipidemia agents and psychotropics for rhabdomyolysis, antibiotics/chemotherapeutics, antineoplastics and intracorporeal diagnostic agents for anaphylaxis (anaphylactic shock, anaphylactic reactions, anaphylactoid shock and anaphylactoid reactions), and antibiotics/chemotherapeutics, antipyretics and analgesics, anti-inflammatory agents/common cold drugs, and antiepileptics for Stevens-Johnson syndrome/toxic epidermal necrolysis. These results would help understanding of current situations of the 4 drug-related serious adverse events in Japan.